# SDR HAIHEEA9274

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT EXTEND OR RETRACT.
